# SDR CA160217002

- Difficulty date: December 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,807 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)   BOTH OCCUPANTS OF ACFT NOTICED AN UNUSUAL NOISE COMING FROM THE ENGINE.  A PRECAUTIONARY LANDING WAS MADE AND ENGINE SHUTDOWN.  UPON INSPECTION IT WAS NOTICED THAT THE BLADES ON BOTH TURBINE DISKS HAD STARTED TO RUB AGAINST THE OUTER CASING.  ENGINE REMOVED FOR EXAMINATION.
